Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
forbawston

Accutane patient with questions regarding cysts and nodules!

okay.. so heres the deal.

ive been getting cystic acne on my forehead for months now, and i've had one next to my eye since november. it feels hard. ive got another one a little smaller next to my other eye now, and yet ANOTHER cyst above my left eyebrow. they mess up my profile entirely, and it sucks. so my doc put me on accutane... these cysts are now very hard and i'm not sure whether accutane will get rid of them. Has anyone else experienced this and went on accutane because of it? If so, did the cysts go away? Did they leave scars? How long did it take for them to go away?

Thanks for listening!!

Share this post


Link to post
Share on other sites

When I was on Accutane, my cysts eventually ruptured. More came after that. Your doctor would be able to tell you, and maybe on your next visit he or she can drain them for you.

Just as a side note- not to scare you- but I went on Accutane, and two years later the cystic acne came back. I also had many side affects. You may have to go back on it down the road.

I posted something yesterday about a simple way to keep cystic acne at bay you may want to check out. I don't know how severe your acne is.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×